# SDR QXEA2011021100141

- Difficulty date: February 7, 2011
- Submitted: February 12, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,314 hours, 18,777 cycles
- System (JASC): 2310 · HF Communications System
- Part: Encoder
- Part number: 120016004
- Part serial: 181
- Condition: Malfunctioned
- Location: Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, BLEED OVER OCCURED WHEN FO TRANSMITTED ON COMM NR 2 130.725 AND CAPT WAS ON COMM NR 1 121.700.  BLEEDOVER WAS VERY CLEAR AND LOUD WHICH CAUSED DIFFICULTY IN HEARING GROUND.   WHEN SEL CALLING DISPATCH SHE REPORTED LOTS OF CLICKING & STATIC IN BACKGROUND.  R & R BOTH NR 1 & NR 2 VHF COMMS REF.  R & R SEL CALL ENCODER AND DECODER REF.  OPS CHECKS OF NR 1 & NR 2 COMM CHECK GOOD OPS CHECK OF SEL CAL CHECKS GOOD. RETURNED TO SERVICE.
